MathSciNet Relay Station
MathSciNet bibliographic data
MR1439320 (98d:62054) 62G05 (62G20 62H10)
Chaudhuri, Probal; Doksum, Kjell; Samarov, Alexander On average derivative quantile regression. Ann. Statist. 25 (1997), no. 2, 715–744.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement